# SDR DL72S953120

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 31,000 FT RIGHT MAIN GEAR DISAGREEMENT LIGHT ILLUMINATED RED ON FORWARD PANEL, NO OTHER INDICATIONS.  FLT CONTINUED WITH GEAR HANDLE UP AS PER POM.  PASSED TO MCO DDM AT 0255Z LIGHT EXTINGUISHED PASSING 6000/220 KTS.  ADJUSTED RT GEAR UPLOCK SENSOR.  CHECKS NORMAL PER MM 32-61-81 PG 403.
